# SDR A6WA202206288202

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Panel
- Part number: 601R52070151
- Part serial: NSA
- Condition: Dented
- Location: Fs625.30+12
- Part time: 39,657 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625.30+12 STRINGER 22R+4 OUTWARD DENT C/T EXTERIOR SIDE OF SKIN PANEL. ****AIRCRAFT REMOVED FROM SERVICE **** REPAIRED DENT DAMAGE TO FUSELAGE LOWER SKIN BETWEEN FS625.00 - FS640.00 AND STR 22R - STR 23R REF REO 601R-53-61-7836 REV. DATED 2022-05-25
